# SDR CA970211001

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 124K0016CL0150
- Condition: Leaking
- Location: Rt Brake
- Part time: 1,245 hours
- Component: Bfgoodrich, 215297
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: L

## Discrepancy

(CAN) PILOT CONFIRMED NO BRAKE PEDAL PRESSURE. LONG LANDING CARRIED OUT SAFELY. INSPECTION FOUND A LEAK OF HYDRAULIC FLUID FROM UNDER THE HOSE COVER APPROXIMATELY 1 INCH FROM THE SWAGE FITTING ON THE RIGHT HAND BRAKE FLEX HOSE. NEW HOSE INSTALLED.
